Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

An initial-value problem in shock stability


Author: G. W. Swan
Journal: Quart. Appl. Math. 31 (1974), 489-492
DOI: https://doi.org/10.1090/qam/99691
MathSciNet review: QAM99691
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Morduchow and A. J. Paullay, Stability of normal shock waves with viscosity and heat conduction, Phys. Fluids 14, 323-331 (1971)


Additional Information

DOI: https://doi.org/10.1090/qam/99691
Article copyright: © Copyright 1974 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website